

INTERNATIONAL CIVIL AVIATION ORGANIZATION

THIRD AFRICA-INDIAN OCEAN (AFI) AVIATION SAFETY, SYMPOSIUM

(Tuesday, 28 June 2016, Malabo, Equatorial Guinea)

SAFETY SYMPOSIUM

WORK PROGRAMME

Opening Ceremonies		
09:00 – 09:30 (30 min)	 Introduction – Master of Ceremonies –To be designated by the host State Remarks by Dr. Fang Liu, ICAO Secretary General Opening by General Fausto Abeso Fuma, Minister Delegate of Civil Aviation, Equatorial Guinea Group Photo 	
Session 1 Progress towards the Improvement of aviation safety in the AFI Region – Implementation/Monitoring/Follow-up		
09:30 – 11:00 (90 mins)	Moderator: Mr. Stephen Creamer, Director, Air Navigation Bureau, ICAO HQ Presentation: Improvement of aviation safety in the AFI region – ICAO Perspective Perspective Rapporteur: Mr. Ousman K. Manjang, Regional Officer – Airworthiness, ICAO WACAF Perspective	
	 Presentations: Progress towards the attainment of Abuja Safety Targets, Monitoring and Follow-up activities - Ms. Iyabo O. Sosina, Secretary General, AFCAC; Successes and Challenges in the Implementation of the AFI Plan, its objectives and short term goals for the enhancement of aviation safety in the AFI Region - Mr. Halidou Moussa, Chairman of the AFI Plan; AFI Regional Air Navigation Services (ANS) Key Performance Indicators (KPIs) and Targets – Mr. John Tusubira Kagoro, APIRG Chairperson The Collaborative Implementation Programme (CIP) - cooperation between ICAO, States and other Stakeholders in the improvement of Aviation Safety 	

	 in Africa - Mr. Mam Sait Jallow, Regional Director, ICAO WACAF; ICAO's No Country Left Behind initiative - The Role of the ICAO Regional Offices, Successes and Challenges - Mr. Barry Kashambo, Regional Director ICAO ESAF. Plenary discussions Coffee/Tea Break
11:00 – 11:30 (30 min)	Release of the Second RASG-AFI Aviation Safety Report
Session 2 1	RASG-AFI Safety Enhancement Initiatives and Contributions from Partners
11:30 – 12:30 (60 min)	Moderator: Mr. Simon Allotey, RASG-AFI Chairperson/Director General, Ghana CAA Presentation: • Activities of the Regional Aviation Safety Group for the AFI region, Successes and Challenges - Rapporteur: Mr. Milton Tumusiime, Regional Officer – Flight Safety, ICAO ESAF Presentations: • Progress in the implementation of Projects under the Safety Support Team for Emerging Safety Issues (Runway Safety, LOC-1 and CFIT) – Capt. Tom N Ogenche, Director, Aviation Safety & Security Regulation, Kenya CAA; • The Role of Safety Partners in the implementation of RASG-AFI Safety Enhancement Initiatives through the associated Safety Support Teams/Projects: • Air Operators' perspective: • Ms. Tanja Grobotek, Regional Director, Safety and Flight Operations, Africa & Middle East, • Aircraft manufacturer perspectives: • Mr. Chamsou Adjorin, Director, Africa and the Middle East - Aviation Safety, BOEING • Mr. Maury Seck Airbus Regional Safety Director – Africa AIRBUS • Regional Economic Communities and Donors' perspective: • UEMOA
12:30 – 13:45 (75 min)	Lunch Break
Session 3 State Oversight Responsibilities and ICAO State Safety Program	

13:45 – 14:45 (60 min)	Moderator: Mr. Prosper Zo'o Minto'o, Deputy Regional Director, ICAO WACAF Presentation: • Review of Amendment 1 to ICAO Annex 19 – Safety Management and enhanced support for implementation of SSP Rapporteur: Mr. Kebba Lamin Jammeh - Regional Officer – Flight Safety, ICAO WACAF Presentations: • • Challenges in establishing stronger and better CAAs – Col. LATTA Dokisime Gnama, Director General, ANAC Togo • Benefits and challenges of SSP implementation – Engineer (Mr.) Mohamed Gaffer, Sudan Civil Aviation Authority • Implementation of SMS – the ASECNA Experience – Mr. Wodiaba Samake, Chef Département Sécurité, Sûreté, Qualité et Environnement, ASECNA	
Session 4	PBN Implementation for safety and efficiency enhancement in the AFI region	
14:45 – 15:15 (30 min)	Moderator: Mr. Prosper Zo'o Minto'o, Deputy Regional Director, ICAO WACAF Rapporteur: Mr. Estifanos Eyob, Associate Regional Programme Officer-AFI Plan, ICAO ESAF Presentations: • • Requirements and status of PBN implementation – Mr. Albert Taylor - Regional Officer – ATM, ICAO WACAF • The AFPP and assistance to States in meeting their obligations related to PBN Implementation – Mr. Frederic Le Grand, AFPP Manager • Improving Air Traffic Communications and Surveillance in Africa - FAA	
15:15 – 15:45 (30 min)	Coffee/Tea Break	
Session 5 SAR implementation through cooperation among States		
Moderator: Mr. Barry Kashambo, Regional Director, ICAO ESAF		

15:45 – 16:30 (45 min)	Presentation: SAR Requirements	
15-minutes per Speaker Session 6	 <u>Rapporteu</u>r: Mr. Albert Taylor - Regional Officer – ATM, ICAO WACAF Panel Discussions on sharing of experience and the challenges of meeting the SAR requirements: Madame Paule Assoumou Koki, Director General, Cameroun CAA; M. ANDRIANALISOA James, Director General Madagascar CAA (on behalf of Indian Ocean Commission States: Madagascar, Reunion & Seychelles) Moving Forward – Addressing the Challenges in the improvement of aviation safety 	
in the AFI region		
16:30 – 18:00 (90 min)	 Moderator: Mr. Moussa Halidou, Chairman, AFI Plan Steering Committee Rapporteur: Mr. Prosper Zo'o-Minto'o - Deputy Regional Director, ICAO WACAF Issues under consideration (Five leading sessions): Preliminary outcomes and initiatives of Session 1 presented by the Moderator Preliminary outcomes and initiatives of Session 2 presented by the Moderator Preliminary outcomes and initiatives of Session 3 presented by the Moderator Preliminary outcomes and initiatives of Session 4 presented by the Moderator Preliminary outcomes and initiatives of Session 5 presented by the Moderator Preliminary outcomes and initiatives of Session 5 presented by the Moderator Outcomes of the Symposium, agreement on the way forward and reengagement in the implementation of the Collaborative Implementation Programme as updated by the Safety Symposium, and of various safety initiatives and targets. 	
	End of Symposium	